MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,3-WAY,20FR,30ML,100%SILI

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,3-WAY,20FR,30ML,100%SILI
Catalog Number DYND11574
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 the catheter that was placed on (b)(6) 2023 came out with the balloon "ruptured".The customer reported the catheter was a "20fr 30ml balloon catheter".The customer reported the catheter was replaced with a "18fr 10ml balloon catheter".The customer did not report any serious injury, medical intervention/attention, or follow up care related to the reported incident.Sample requested for return evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2023 the catheter that was placed on (b)(6) 2023 came out with the balloon "ruptured".

Common Device Name
CATHETER,FOLEY,3-WAY,20FR,30ML,100%SILI
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key18093788
Report Number1417592-2023-00443
Device Sequence Number6753958
Product Code EZL
UDI-Device Identifier10884389119525
UDI-Public10884389119525
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11574
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Initial Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown